A.V. Arhangel'skii, W. Just, G. Plebanek
Sequential continuity on dyadic compacta and topological groups

Comment.Math.Univ.Carolinae 37,4 (1996) 775-790.

Abstract:We study conditions under which sequentially continuous functions on topological spaces and sequentially continuous homomorphisms of topological groups are continuous.

Keywords: sequentially continuous, dyadic compactum, topological group, sequential leader, real-valued measurable cardinal, completion-regular measure
AMS Subject Classification: Primary 54C08, 54D30, 54H11, 54A35; Secondary 03E35, 03E55